# SDR 05FDEA03183

- Difficulty date: October 1, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 38,335 hours, 26,631 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER SURFACE STA 560 LBL 24-62.  REMOVED, FABRICATED, AND REPLACED T-CAP, WEB AND STIFFENER IAW B727 SRM 53-10-8 FIG 3, 51-10-2 AND 51-30-2.
